# SDR ASAA2015091813096

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 28,941 hours, 8,920 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC CAUTION LIGHT ILLUMINATED ON OVERHEAD PANEL DURING PRE-FLIGHT.  ACFT GROUNDED.  SPCU INOPERATIVE FAULT LOGGED, RESET ELEC LIGHT FAULT IAW FIM TASK 24-31, TASK 801. GROUND VERIFICATION TEST SUCCESSFUL IAW FIM TASK 24-34, TASK 802.
